# SDR AALA202210034157

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 58,833 hours, 24,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RETAINING CLIP ON 1R DOOR THAT HOLDS THE GIRT BAR DOES NOT SECURE GIRT BAR WELL. ADJUSTED CLIP. OPERATIONAL CHECK GOOD.
